Results 1 to 5 of 5
  1. #1
    spookydook3 is offline New Member
    Join Date
    Apr 2014
    Posts
    10

    TRT and body acne

    I have been doing 50 mg of depo test bi weekly for around five weeks now. I have started getting a substantial amount of small pimples on my shoulders. I realize it's a common side but does anyone have any good advice on getting rid if it?

  2. #2
    2Sox's Avatar
    2Sox is offline Knowledgeable Member
    Join Date
    Jan 2013
    Posts
    2,084
    In my view, when a person starts TRT it's like the body wakes from a long sleep and it takes time to adjust to the new morning light. Your acne might gradually subside. Check your bloods to see what your free T levels are. If appropriate, a fix may be to slightly reduce your T dose. You may also consider doing it SQ and daily. Yes, daily. I do it and there are many benefits, not the least would be less of a jolt to your body and lower aromatization.

  3. #3
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    ^^^ This. But take a look below as well:

    http://forums.steroid.com/supplement...al-1-herb.html
    -*- NO SOURCE CHECKS -*-

  4. #4
    booku is offline Associate Member
    Join Date
    Nov 2012
    Posts
    218
    things level off and usually it clears somewhat, its always the worst when bloods levels are coming up or coming down with a change in treatment

  5. #5
    lovbyts's Avatar
    lovbyts is offline Knowledgeable Member
    Join Date
    Apr 2008
    Posts
    29,450
    Yup, I had some acne for about 6 months but have not had anything in several years.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •